# SDR SWI2025F00335

- Difficulty date: December 27, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 40,930 hours, 30,007 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH MLG WHEEL WELL PANEL 642AZ ATTACHMENT ANGLE IS CORRODED.      (C-CHECK RO 3/14/2025)    REMOVED AND INSTALLED NEW ATTACHMENT ANGLE, BELOW PANEL 642AZ IN RH MLG WHEEL WELL AREA REF: CRJ 700 SRM 51-42-20-001-001-A01 AND DWG: CC670-10320 REV E. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
